Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Soma With Hiv Meds

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Women and HIV/AIDS

...years passed, women have emerged asanother group hard hit by the AIDS epidemic. Even though more men than womenstill have HIV in the US, women are catching up. In some countries, HIV+ womenoutnumber HIV+ men. The proportion of HIV/AIDS cases among women has more than tripled from 8percent in 1985 to an alarming 27 percent in 2008. That means that about one infour Americans living with HIV are women. HIV has also become the thirdmost-deadly...
Ask the Experts

Severe Muscle Spasms

I am a 46 y/o male, HIV+ since sometime between 1980-84. I took Rescriptor & Combivir beginning when Rescriptor was in Phase II studies, (aprox. 1993). In July, 2008, my doctor changed my meds to Isentress, Prezista, Norvir and Didanosine due to...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
I would have some concern about whether you may be having some neuropathy from the ddI (? is Truvada an option for you as the NRTI backbone). A thorough neurologic/muscle evaluation is needed to sort out the possible causes of your muscle spasms in... Read more »

scared to start hiv meds

Hi Dr,l have recently tested positive to hiv and my viral load is 25,000 and cd4 count 355, my doctor said to get ready to start meds, l am 36 years old, l feel okay at the moment but not like before l had hiv,if l start meds will l feel better,...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...count has been stable between 500 and 550 for one year. My CD4 % has been stable around 25-26% for a year. My plan was to start meds at 350 or even 400. BUT I'm told that a CD4 percentage such has mine is the equivalent of a absolut CD4 count of... Read more »

HIV+withextreme back pain & nothing helps

Hello Doctor: I have been HIV + since July of 2004 and have been on Epzicom and Susitva since September with wonderous results! Here is my problem: I have always experienced lower back pain usually 1 week before my period and then it usually...
John L. Sullivan, M.D.

Response from John L. Sullivan, M.D.

University of Massachusetts, Medical School
...physician for a referral to an orthopedist or neurosurgeon who specializes in back problems; it does not appear that this is HIV related; JLS. Read more »

pain control

Hello;do not know if I am at the right place. I take sustive and epzicom. After cervicaL surgery neuropathy woke up. first in hands. Burning intence. Then to feet. Although I have numbness in several areas pain is chronic with back...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...history that your current pain is due to Sustiva or the Epzicom. It is important to connect with a good primary care doctor or HIV specialist who can get to know your entire history and get to know you well so that he or she can adovocate on... Read more »
Articles
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Time; Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of advanced Read more »
U.S. Centers for Disease Control and Prevention

HIV/AIDS Among Hispanics/Latinos

... The HIV epidemic is a serious threat to the Hispanic/Latino community. While Hispanics/Latinos 1 represented approximately 15% of Read more »
Project Inform

Adherence: Keeping Up With Your Meds

...restrictions. Then, when a person also uses drugs for other infections, the total daily pill count can soar. Keeping up with your meds alone becomes a major activity. So it's little wonder that people have trouble keeping up with the program.... Read more »
Connect With Others

Posted by Anonymous
Read more »

Do they screen pregnant woman for hiv

Posted by Anonymous, 7 Replies
...Hello, i don't know what to do . My ex husband has hiv and got his girlfriend pregnant. He told me he was being careful and I just tried to stay out of their lives. Well, now she Read more »

could this be lipodistrophy

Posted by ang89, 4 Replies
...When I was diagnosed hiv I was real sick and already lost lots of weight. Now I am on meds since dec 2005. I notice the weight coming to my butt only. My arms and legs are very thin. now my face seems thinner. Could Read more »

LA Documentary looking for interview subjects

Posted by Anonymous, 1 Reply
...to share their experiences, anonymously or otherwise.. Right now I'm trying to get a sense of what it's like to be on the meds over the long run. If you have chosen not to take the meds, I'd like to hear about that too. You can contact me... Read more »